# SDR CA091102007

- Difficulty date: October 22, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Piper PA-31-325
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4014R
- Condition: Intermittent
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER, INTERMITTENT CRANKING.
